Naproxen Liquid Pain Relief Capsules 10 Pack

SKU: 9310263003238 Categories: , Tag:

$7.49

or 4 fortnightly payments of $1.87 with Afterpay More info

IN STOCK

Description

General Information

NEW from the makers of Deep Heat – Pain Relief Naproxen Liquid Capsules provides convenience with up to 12 HOURS RELIEF of Inflammation as well as Joint, Muscle, Back and Arthritic Pain.

Warnings

Do not use if: • you have a stomach ulcer • you have impaired kidney function • you have heart failure • you have asthma, unless a doctor has told you to • you are allergic to aspirin, naproxen or other anti-inflammatory medicines • you are taking anti-coagulant therapy or are currently taking an anti-inflammatory medication • you are trying to become pregnant, or during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy. Stop use and see your doctor immediately if you develop an allergic reaction. Do not use: • with other products containing naproxen, aspirin, or other anti-inflammatory medicines or with medicines that you are taking regularly, unless advised by your doctor or pharmacist. • for more thatn a few days at a time unless a doctor has told you to. Do not use in children under 12 years. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Contains gelatin.

Common Uses

CONVENIENT PAIN RELIEF FOR UP TO 12 HOURS: ? Pain from Inflammation ? Joint, Muscle, Back and Arthritis Pain ? Headache, Dental Pain Cold and Flu ? Reduces Fever • SOFT GEL LIQUID CAPSULES • LONG-LASTING – up to 12 hours pain relief • CONVENIENT DOSING – twice daily pain relief FROM THE MAKERS OF DEEP HEAT – an Australian iconic brand known and trusted for more than 60 years.

Ingredients

Naproxen sodium 275 mg

Directions

Adult and children 12 years and over: 1 capsule every 8-12 hours with food. For the first dose you may take 2 capsules within the first hour. Do not exceed 2 capsules in any 8 to 12 hour period. Do not exceed 3 capsules in a 24 hour period.

Additional information

Weight 200 g